# SDR AALA20131229001

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 83,165 hours, 13,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 26HJ INOPERATIVE.  REPLACED LAMP FOR EMERGENCY CEILING LIGHT AT ROW 26HJ.  OPERATIONS CHECKED NORMAL.
